# SDR AALA201906039005

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N154UW
- Make and model: Airbus A321-211
- Aircraft serial: 5644
- Aircraft time: 36,575 hours, 14,165 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FAILED OPERATIONAL TEST, PASSENGER CREW DOOR 831 DAMPING FUNCTION AT FORWARD GALLEY AREA. REPLACED DAMPER PER AMM 52-11-14-400-001-B.
